Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 73, Number 2

All articles in this issue are freely accessible.

On Baker’s finite basis theorem for congruence distributive varieties
Stanley Burris.
Proc. Amer. Math. Soc. 73 (1979), 141-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516452
Tensor product of commutative unions of groups
James A. Anderson and Naoki Kimura.
Proc. Amer. Math. Soc. 73 (1979), 149-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516453
On the successive derived sets of the Pisot numbers
David W. Boyd.
Proc. Amer. Math. Soc. 73 (1979), 154-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516454
Products of reflections in the unitary group
Dragomir Ž. Djoković and Jerry Malzan.
Proc. Amer. Math. Soc. 73 (1979), 157-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516455
Karoubi-Villamayor $K$-theory is not homotopy Quillen theory
Jan R. Strooker.
Proc. Amer. Math. Soc. 73 (1979), 161-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516456
Two applications of change of rings theorems for Poincaré series
Jürgen Herzog and Manfred Steurich.
Proc. Amer. Math. Soc. 73 (1979), 163-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516457
Recursive determination of the sum-of-divisors function
John A. Ewell.
Proc. Amer. Math. Soc. 73 (1979), 169-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516458
Expansions associated with nonselfadjoint boundary value problems
Robert Carlson.
Proc. Amer. Math. Soc. 73 (1979), 173-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516459
On a theorem of Duren, Shapiro and Shields
Shinji Yamashita.
Proc. Amer. Math. Soc. 73 (1979), 180-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516460
On univalent functions convex in one direction
A. W. Goodman and E. B. Saff.
Proc. Amer. Math. Soc. 73 (1979), 183-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516461
On Weyl fractional calculus
R. K. Raina and C. L. Koul.
Proc. Amer. Math. Soc. 73 (1979), 188-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516462
On the existence of fundamental solutions of certain boundary value problems
R. S. Pathak.
Proc. Amer. Math. Soc. 73 (1979), 193-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516463
A note on generating relations for Lauricella’s function of several variables
D. P. Shukla.
Proc. Amer. Math. Soc. 73 (1979), 199-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516464
Some remarks on the sequences of exhaustive measures and uniform boundedness of measures
Surjit Singh Khurana.
Proc. Amer. Math. Soc. 73 (1979), 207-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516465
Minimal primitive ideals of GCR $C^{∗} $-algebras
Philip Green.
Proc. Amer. Math. Soc. 73 (1979), 209-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516466
On the existence of maximal and minimal solutions for parabolic partial differential equations
J. W. Bebernes and K. Schmitt.
Proc. Amer. Math. Soc. 73 (1979), 211-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516467
On the commutative properties of boundary integral operators
G. F. Roach.
Proc. Amer. Math. Soc. 73 (1979), 219-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516468
Recession cones of nonconvex sets and increasing functions
Gerald Beer.
Proc. Amer. Math. Soc. 73 (1979), 228-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516469
A Helly-type theorem for the dimension of the kernel of a starshaped set
Marilyn Breen.
Proc. Amer. Math. Soc. 73 (1979), 233-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516470
On subvarieties of a Hermitian manifold
Carlos J. Ferraris.
Proc. Amer. Math. Soc. 73 (1979), 237-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516471
Paracompactness, metacompactness, and semi-open covers
Heikki J. K. Junnila.
Proc. Amer. Math. Soc. 73 (1979), 244-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516472
Unsmoothable diffeomorphisms on higher dimensional manifolds
Jenny Harrison.
Proc. Amer. Math. Soc. 73 (1979), 249-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516473
Compactification of a convergence space
Vinod Kumar.
Proc. Amer. Math. Soc. 73 (1979), 256-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516474
Isogeny restrictions of irreducible admissible representations are finite direct sums of irreducible admissible representations
Allan J. Silberger.
Proc. Amer. Math. Soc. 73 (1979), 263-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516475
Equivalence and slice theory for symplectic forms on closed manifolds
R. C. Swanson and C. C. Chicone.
Proc. Amer. Math. Soc. 73 (1979), 265-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516476
Crystallisations of $2$-fold branched coverings of $S^{3}$
Massimo Ferri.
Proc. Amer. Math. Soc. 73 (1979), 271-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516477
A short proof of a version of Asplund’s norm averaging theorem
K. John and V. Zizler.
Proc. Amer. Math. Soc. 73 (1979), 277-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516478
ANR’s admitting an interval factor are $Q$-manifolds
Terry L. Lay and John J. Walsh.
Proc. Amer. Math. Soc. 73 (1979), 279-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516479
A generalization of a theorem of S. Piccard
Wolfgang Sander.
Proc. Amer. Math. Soc. 73 (1979), 281-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 516480